Leg pain even when Statins have stopped

A forum to discuss personal experiences of Muscle Pain associated with statin drug use.

Leg pain even when Statins have stopped

Postby peterpan95 » Mon Sep 03, 2012 12:27 am

I have been on Lipitor for several years.
Suddenly I start with severe muscle/nerve pain in my legs, usually early morning.
My GP believes its the Statins, so I stop taking them.
The leg pain continues, even though I take CoQ10 300mg daily, Vit C and Omega 3 Fish Oil.

My concern is I have 7 Coronary Stents. Will they block without the statins?

Has anyone else experience of Stain pain AFTER Stains have been stopped?

Many Thanks
peterpan95
 
Posts: 5
Joined: Tue Jul 10, 2012 12:30 am

Postby lars999 » Mon Sep 03, 2012 10:31 am

I am only very recently free of leg pain in right leg to extent that it does not awaken me at night. I also had enough nerve damage in that leg that I could not properly control it, even for walking. I literally had to relearn to walk properly on that leg.

Only in past 3 months have I began to have any serious improvement in ability to control muscles "normally" in that leg. Each discrete improvement in muscle control, via reestablished nerve function, has been immediately preceeded by highly localized intense itching, often awakening me in wee hours of morning. Twice now, cecession of this localized intense itching has been immediately followed by large improvements in control of specific muscles and large decreases in "numbness" of same muscles. In both cases, previous episodes of intense itching in same locations were not followed by major improvements in muscle control, as if they were associated with episodes of "regrowth" that were precursors to final, end-to-end connectivity of those particular nerves.

What I do not know is to what extent this reestablishment of nerve function is "awakening" vs repair vs regrowth of nerves. The last episode has left me with hope that I can look forward to additional reactivation of additional nerves in that leg.

There is one additional possible cause -- deep vein thrombosis -- at least that was initial diagnosis from cardiologist I went to for help in sorting out what, if any, blood flow issues I might have. He immediately ascribed pain in that leg to deep vein thrombosis. I insisted on blood flow test in both legs -- result was that neither leg had in blood flow issues at all. SOOO, Lipitor damage was the diagnosis that he would not admit, even refusing to comment!!

Lars
lars999
 
Posts: 331
Joined: Mon Sep 20, 2010 10:14 am


Return to Muscle Pain and Statins

Who is online

Users browsing this forum: No registered users and 0 guests

cron